Ask an expert
Question

26 Nov 2005

Burning sensation during sex
I am on Yasmin as an oral contraceptive and my husband uses latex condoms. I experience a burning sensation during and after sex, what could be the problem? Could I be allergic to latex?
Answer 419 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could be allergic to latex. Why don't you see wht it's like without the condoms as the Pill on its own is adequate protection from pregnancy.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19974 votes
Vote